Volume 18, No 3, 2011, P. 49-64
L. A. Zaozerskaya, A. A. Kolokolov, N. G. Gofman
Bounds on average number of iterations of the algorithms for solving some boolean programming problems
The paper is devoted to the polynomial upper bounds on average number of iterations for some integer linear programming algorithms for solving the multidimensional knapsack problem and the set packing problem. These results were obtained using earlier suggested approach. Expansions of the known classes of problems with similar bounds are described.
Tab. 2, bibliogr. 19.
Keywords: average number of iterations, knapsack problem, set packing problem, Gomory cut, branch and bound algorithm, L-class enumeration.
Zaozerskaya Lidiya Anatol’evna 1
Kolokolov Aleksandr Aleksandrovich 1
Gofman Nina Gelmudovna 1
1. Omsk department of S. L. Sobolev Institute of Mathematics, SB RAS,
13 Pevtsova str., 644099 Omsk, Russia
e-mail: email@example.com, firstname.lastname@example.org, email@example.com